Digital Library
Close Browse articles from a journal
 
<< previous    next >>
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 12 of 18 found articles
 
 
  Optimal location problem for variable speed limit application areas
 
 
Title: Optimal location problem for variable speed limit application areas
Author: Martínez, Irene
Jin, Wen-Long
Appeared in: Transportation research. Part B, Methodological
Paging: Volume 138 () nr. C pages 221-246
Year: 2020
Contents:
Publisher: Published by Elsevier B.V.
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 12 of 18 found articles
 
<< previous    next >>
 
 Koninklijke Bibliotheek - National Library of the Netherlands